MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. LASSO 2515 VARIABLE CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC. LASSO 2515 VARIABLE CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING
Model Number D7L102515RT
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.(b)(6).(b)(4).
 
Event or Problem Description
It was reported that a patient underwent atrial fibrillation (afib) ablation procedure with a lasso¿ 2515 variable circular mapping catheter and suffered cardiac tamponade requiring medication.While mapping the atrium with the ablation catheter, a pericardial effusion occurred.No excessive contact force was noted.An echo exam was performed which revealed a pericardial effusion.No drain was placed and only medication was administered to stabilize the patient.Procedure was stopped.No additional patient adverse event.Since intervention was required to stabilize the patient and the procedure was aborted this event will be conservatively reported under the lasso catheter.
 
Additional Manufacturer Narrative
On 2/4/2021, the product investigation was completed as the complaint device was not received.It was reported that a patient underwent atrial fibrillation (afib) ablation procedure with a lasso¿ 2515 variable circular mapping catheter and suffered cardiac tamponade requiring medication.While mapping the atrium with the ablation catheter, a pericardial effusion occurred.No excessive contact force was noted.An echo exam was performed which revealed a pericardial effusion.No drain was placed and only medication was administered to stabilize the patient.Procedure was stopped.No additional patient adverse event.Device investigation details: since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device with lot number 30251404l, and no internal actions related to the reported complaint condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO 2515 VARIABLE CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key9947518
Report Number2029046-2020-00534
Device Sequence Number11587308
Product Code DRF
UDI-Device Identifier10846835000306
UDI-Public10846835000306
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031161
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model NumberD7L102515RT
Device Catalogue NumberD7L102515RT
Device Lot Number30251404L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;